# SDR COMA9860032

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IS DIM, AFT CABIN AREA.  REPLACED AFT TRACK LIGHT ASSY.
